RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 2, Pages 213–222 (Mi tmf2362)  

This article is cited in 1 scientific paper (total in 1 paper)

Generally covariant kinetic equation for photons

V. V. Gonyaev


Abstract: Derivation of the kinetic equation for photons in gravitational field from the Maxwell equations is performed. Relativistic generalization of the Wigner representation is used. The kinetic equation obtained makes it possible to describe the distribution of photons over the states with definite helicity and polarisation and over the spin states as well.

Full text: PDF file (1182 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:2, 140–146

Bibliographic databases:

Received: 28.12.1978

Citation: V. V. Gonyaev, “Generally covariant kinetic equation for photons”, TMF, 42:2 (1980), 213–222; Theoret. and Math. Phys., 42:2 (1980), 140–146

Citation in format AMSBIB
\Bibitem{Gon80}
\by V.~V.~Gonyaev
\paper Generally covariant kinetic equation for photons
\jour TMF
\yr 1980
\vol 42
\issue 2
\pages 213--222
\mathnet{http://mi.mathnet.ru/tmf2362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563853}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 2
\pages 140--146
\crossref{https://doi.org/10.1007/BF01032116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KH91900006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2362
  • http://mi.mathnet.ru/eng/tmf/v42/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gonyaev, M. I. Kalinin, “Collisionless transport equation for photons in a moving medium”, Theoret. and Math. Phys., 61:2 (1984), 1161–1166  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:80
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019